Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i4.80
pages 78-84

Separation of Convex Hulls as a Way for Modeling of Systems of Prediction of Complications in Patients

Mariya A. Ivanchuk
Bukovinian State Medical University, Chernovtsy
Igor V. Malyk
Chernovtsy Yuriy Fedkovich National University, Chernovtsy

RESUMO

Algorithm of modeling of expert system for prediction of complications in patients is suggested by means of determination of separating hyperplane for convex hulls in the Rn space. Examples of usage of the mentioned algorithm in surgical practice are given.


Articles with similar content:

EFFICIENCY OF LONGITUDINAL FINS OF ARBITRARY SHAPE WITH NONUNIFORM SURFACE HEAT TRANSFER AND INTERNAL HEAT GENERATION
International Heat Transfer Conference 3 , Vol.4, 1966, issue
Gilbert B. Melese, J. Ernest Wilkins, Jr.
Methods of Synthesis of the New Orthonormal Basic Systems of Generalized Slant-Transforms and Their Fast Algorithms for Image Coding
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Lev A. Hnativ
The Minimization Technique for Boolean Functions
Journal of Automation and Information Sciences, Vol.32, 2000, issue 1
Bogdan E. Rytsar
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy
Method of Solving Nonlinear Programming Using Variable Dimension Basis
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Yuriy D. Shcherbashin